Likelihood-based estimation of microsatellite mutation rates.

Whittaker, JC; Harbord, RM; Boxall, N; Mackay, I; Dawson, G; Sibly, RM; (2003) Likelihood-based estimation of microsatellite mutation rates. Genetics, 164 (2). pp. 781-7. ISSN 0016-6731 https://researchonline.lshtm.ac.uk/id/eprint/13639

Permanent Identifier

Use this permanent URL when citing or linking to this resource.

https://researchonline.lshtm.ac.uk/id/eprint/13639

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Google Scholar